Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

58 years old, no periods, anxiety, stress, bleeding again. Not on HRT, occasional night sweats. Treatment?

Hi, I am 58 and for the past 18 months have had no period. My husband passed away last August and ive been struggling to cope with the loss and been suffering a lot from anxiety and stress with trying to cope on my own with works needing done on the house. I have just started bleeding which gave me quite a shock as I thought once it stopped that was it. I am not on HRT have had no problems other than the occasional nite sweats which past few weeks have been more frequent. I have been doing quite a bit of heavy lifting too which I shouldnt be doing but when your alone you tend to have to get on with things. Could stress have brought my period on? Be grateful for any advice, thank you.
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
HAI

WELCOME TO HCM

YOU NEED EVALUATION FOR POSTMENOPAUSAL BLEEDING.

PELVIC SCAN WILL SAY YOUR ENDOMETRIAL THICKNESS AND OVARIES.

YOU NEED D&C TO EXAMINE YOUR NATURE OF ENDOMETRIUM IF IT IS THICK.

LOCAL EXAMINATION OF EXT.GENITAL ORGANS WILL REVEAL IF THERE IS ANY LOCAL CAUSE FOR BLEEDING.

YOU NEED ANTIDEPRESSANT TO OVERCOME YOUR ANXIETY.

REGARDS
DR.VANITHADEVI
Answered: Mon, 2 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor